# SDR QMLA2010091810061

- Difficulty date: September 18, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 4,121 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Gearbox
- Part time: 3,582 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE TRANSMISSION CHIP LIGHT ILLUMINATED IN CRUISE FLIGHT ON RETURN FLIGHT TO BASE.  THE MECHANIC INSPECTED THE CHIP PLUGS AND FILTERS, AND FOUND A SMALL PARTICLE ON THE PLUG, AND FUZZ ON BOTH THE FILTER HOUSING AND THE FILTERS.  THE MECHANIC PROCEEDED TO DRAIN THE OIL FROM THE MGB LOOKING FOR ANY OTHER PARTICLES.  THERE WERE NONE FOUND.  THE MECHANIC THEN RE-INSTALLED NEW FILTERS AND SERVICED THE OIL.  HE THEN RETURNED THE AIRCRAFT TO SERVICE, AND SENT IN THE FILTERS AND OIL FOR ANALYSIS.
